MAUDE Adverse Event Report: Zimmer Biomet, Inc. CABLE READY GTR COCR CABLE; Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component

Zimmer Biomet, Inc. CABLE READY GTR COCR CABLE; Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component
Catalog Number 00223200418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient underwent a knee surgery and subsequently passed away in the following days of the procedure, on an unknown date, due to unknown medical complications.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 00801102032, allen plug hdpe/baso4 16c/32fl, lot # 65725543.Item # 00801102032, allen plug hdpe/baso4 16c/32fl, lot # 66528224.Item # 00585004603, segment with male/female taper 30 mm length, lot # 67753852.Item # 00585004603, segment with male/female taper 30 mm length, lot # 67753852.Item # 00585003014, articular surface with segmental hinge post size c 14 mm height, lot # 66601091.Item # 00585204030, stem collar 30 mm o.D.For use with 16 mm or smaller diameter segmental stems, lot # 67348514.Item # 00598801016, 16mm diameter 100mm length straight stem extension combined length 145mm, lot # 67638151.Item # 00585205014, fluted stem extension straight precoat for cemented use only 14 mm diameter 130 mm length, lot # 67740616.Item # 00585004604, polyethylene insert xt size c use with distal femoral xt size c use with xt only, lot # 67536093.Item # 00585001396, segment with male/female taper 40 mm length, lot # 66018620.Item # 00588000500, size 5 precoat cemented tibial component, lot # 67243960.Item # 00585004301, distal femoral xt component size c left use with polyethylene.Insert xt size c use with xt only for cemented use only in the u.S.A., lot # 67524738.Item # 00223200418, cable cerclage cable with crimp 1.8 mm dia.635 mm length, lot # 67849377.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
CABLE READY GTR COCR CABLE
Common Device Name
Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50019159
Report Number0001822565-2026-02676
Device Sequence Number13406539
Product Code KTT
UDI-Device Identifier00889024039513
UDI-Public(01)00889024039513(17)360428(10)67849377
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00223200418
Device Lot Number67849377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative.
Outcome Attributed to Adverse Event Death;
Patient SexFemale